# SDR QXEA200603445

- Difficulty date: October 21, 2006
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,085 hours, 27,640 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - CARGO DOOR SUPPORT STRINGER LOWER FORWARD CORNER OF DOOR IS CORRODED ON THE LOWER ENG.  REMOVED LIGHT POWDERY CORROSION WITH SCOTCH-BRITE PAD, APPLIED ALODINE ETCH AND PRIMER TO AREA.
